Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 57, NWS Atlanta, GA

May 25, 2014Glascock County, Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 8:05 PM EDT for Glascock County, Jefferson County, Washington County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 8:05 PM EDT (00:05 UTC)
Expired
May 25, 2014, 8:45 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Glascock County, GA, Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2186 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WUUS52 KFFC 260005
SVRFFC
GAC125-163-303-260045-
/O.NEW.KFFC.SV.W.0057.140526T0005Z-140526T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
  JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
  NORTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 845 PM EDT

* AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 50 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 8 MILES WEST OF EDGEHILL TO LOUISVILLE
  TO WADLEY...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  AVERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3285 8230 3284 8237 3314 8289 3322 8243
      3311 8227 3304 8228 3301 8227 3293 8227
TIME...MOT...LOC 0006Z 285DEG 18KT 3312 8274 3298 8243
          3290 8234

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:28 PM EDT, 37 minutes earlier.

Area forecast discussion, May 25, 7:28 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT SUN MAY 25 2014

.PREV DISCUSSION... /ISSUED 251 PM EDT SUN MAY 25 2014/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH
AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS
SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED
SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL
SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER
VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING
CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE
ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS
STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE
NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED.
THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE
SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON.
ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN
MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER
HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE.

01

LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE
ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE
AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO
ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING
OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS.

31

/ISSUED 412 AM EDT SUN MAY 25 2014/
A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL
CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE
CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER
TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE
INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE
DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY
MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS
FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE
PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED
THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD
AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A
RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE
NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING
AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL
RUNS.

GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO
NORMS.

BAKER

&&

.AVIATION...
00Z UPDATE...
THUNDERSTORMS HAVE MOVED WELL EAST OF ATL THIS EVENING AND HAVE
REMOVED THE MENTION OF THUNDER FROM THE TAF. MODEL SOUNDINGS ARE
PROGGING SOME LOW LEVEL MOISTURE OVERNIGHT SO HAVE ADDED A FEW015
DECK. NO AIRMASS CHANGE IS EXPECTED...SO DIURNAL SCT THUNDERSTORMS
EXPECTED AGAIN TOMORROW AFTERNOON. WINDS HAVE SHIFTED OVER TO THE
EAST FOR THE OVERNIGHT HOURS...AND SHOULD SWITCH BACK TO THE S/SW
TOMORROW AFTERNOON.

ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON WINDS. HIGH CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  86  67  88 /  30  40  30  40
ATLANTA         67  87  69  86 /  30  30  30  30
BLAIRSVILLE     59  83  61  82 /  30  30  30  40
CARTERSVILLE    63  88  64  87 /  30  30  30  30
COLUMBUS        68  91  69  89 /  20  20  20  20
GAINESVILLE     65  85  67  86 /  30  40  30  30
MACON           66  88  67  89 /  20  40  30  30
ROME            62  87  64  88 /  30  30  30  30
PEACHTREE CITY  63  88  65  87 /  20  30  30  30
VIDALIA         68  88  70  89 /  30  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 25, 5:30 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SUN MAY 25 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 PM EDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH
ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS
AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE
COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE
AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO
HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG
AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN
THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 25, 6:54 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             CANOOCHEE               32.67N  82.18W
05/25/2014  E1.75 INCH       EMANUEL            GA   FIRE DEPT/RESCUE

&&

EVENT NUMBER FFC1400616

NLIST
Local storm report, May 25, 7:08 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     3 N FARMINGTON          33.82N  83.42W
05/25/2014                   OCONEE             GA   911 CALL CENTER

            NUMEROUS TREES AND POWERLINES DOWN THROUGHOUT THE
            COUNTY. MUCH OF IT IN THE BISHOP AND FARMINGTON REGION

&&

EVENT NUMBER FFC1400617

KSTELL
Special weather statement, May 25, 7:18 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT SUN MAY 25 2014

GAZ086-252330-
718 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN EMANUEL COUNTY UNTIL 730 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGE L SMITH STATE PARK...MOVING SOUTH AT
15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS EMANUEL COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE GEORGE L SMITH STATE PARK...TWIN CITY AND
STILLMORE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3241 8219
      3236 8224 3234 8223 3231 8223 3231 8226
      3263 8229 3262 8201 3258 8201
TIME...MOT...LOC 2319Z 359DEG 13KT 3253 8213
Local storm report, May 25, 7:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             GARFIELD                32.65N  82.10W
05/25/2014  E0.75 INCH       EMANUEL            GA   PUBLIC

            REPORTED BY THE ATTENDANT AT THE J AND W DASH N GO

&&

EVENT NUMBER FFC1400618

NLIST
Special weather statement, May 25, 7:27 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT SUN MAY 25 2014

GAZ038-039-050-051-260015-
727 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES UNTIL 815 PM
EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHILOMATH...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES THROUGH 815 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY CROSS...
PENFIELD...WOODVILLE...PHILOMATH...LEXINGTON...CARTERS GROVE...DANIEL
SPRINGS...LYNEVILLE...VESTA...CENTERVILLE...RAYLE...TYRONE...JACKSONS
CROSSROADS...CELESTE AND NEWTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3363 8254 3363 8318 3364 8319 3397 8313
      3397 8264 3384 8258 3380 8258 3365 8249
TIME...MOT...LOC 2327Z 269DEG 24KT 3379 8298

30
Special weather statement, May 25, 7:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT SUN MAY 25 2014

GAZ050-260000-
728 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN GREENE COUNTY UNTIL 800 PM EDT...

AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VEAZEY...MOVING EAST TO SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE VEAZEY AND LIBERTY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3348 8305 3336 8315 3347 8325 3352 8320
TIME...MOT...LOC 2328Z 316DEG 9KT 3347 8321

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:00 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Warren, Wilkes30 min
May 25, 8:14 PM EDTSpecial Weather StatementFFCToombs31 min
May 25, 8:23 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington37 min
May 25, 8:31 PM EDTSevere Thunderstorm WarningFFCToombs44 min
May 25, 8:32 PM EDTSpecial Weather StatementFFCJones43 min
May 25, 8:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington47 min
May 25, 9:14 PM EDTSevere Thunderstorm WarningFFCToombs16 min
May 25, 9:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson36 min
May 25, 9:31 PM EDTSpecial Weather StatementFFCWilcox29 min
May 25, 9:50 PM EDTSpecial Weather StatementFFCJohnson25 min
May 25, 9:58 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson47 min
May 25, 10:07 PM EDTSpecial Weather StatementFFCHouston23 min
May 25, 10:31 PM EDTSpecial Weather StatementFFCHouston29 min
May 25, 10:43 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Laurens, Pulaski, Twiggs, Wilkinson62 min
May 25, 10:59 PM EDTSpecial Weather StatementFFCDodge31 min
May 25, 11:12 PM EDTSpecial Weather StatementFFCDodge, Dooly, Pulaski, Wilcox48 min
May 25, 11:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Wheeler44 min
May 26, 12:01 AM EDTSpecial Weather StatementFFCDodge, Wheeler29 min
May 26, 12:11 AM EDTSpecial Weather StatementFFCWilcox34 min
May 26, 12:28 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler47 min
May 26, 12:20 PM EDTSpecial Weather StatementFFCWhite10 min
May 26, 2:08 PM EDTSpecial Weather StatementFFCGwinnett37 min
May 26, 2:15 PM EDTSpecial Weather StatementFFCDeKalb30 min
May 26, 2:46 PM EDTSpecial Weather StatementFFCDouglas29 min
May 26, 2:56 PM EDTSpecial Weather StatementFFCCatoosa34 min
May 26, 3:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
May 26, 3:23 PM EDTSpecial Weather StatementFFCWalton37 min
May 26, 3:42 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
May 26, 3:47 PM EDTSpecial Weather StatementFFCButts28 min
May 26, 3:55 PM EDTSpecial Weather StatementFFCPolk35 min
May 26, 3:57 PM EDTSpecial Weather StatementFFCLamar33 min
May 26, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
May 26, 4:17 PM EDTSpecial Weather StatementFFCButts28 min
May 26, 4:48 PM EDTSpecial Weather StatementFFCHenry, Newton27 min
May 26, 4:59 PM EDTSpecial Weather StatementFFCFloyd31 min
May 26, 5:18 PM EDTSpecial Weather StatementFFCJasper27 min
May 26, 5:46 PM EDTSpecial Weather StatementFFCPutnam29 min
May 26, 5:52 PM EDTSpecial Weather StatementFFCBartow38 min
May 26, 5:58 PM EDTSpecial Weather StatementFFCBibb32 min
May 26, 6:32 PM EDTSpecial Weather StatementFFCBibb28 min
May 26, 7:01 PM EDTSpecial Weather StatementFFCJones29 min
May 26, 7:31 PM EDTSpecial Weather StatementFFCJefferson29 min
May 26, 7:57 PM EDTSpecial Weather StatementFFCMeriwether33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.